The Inviscid Limit for the Navier–Stokes Equations with Slip Condition on Permeable Walls

Research output: Contribution to journalArticlepeer-review

6 Citations (Scopus)

Abstract

We consider the Navier-Stokes equations in a 2D-bounded domain with general \textit{non-homogeneous} Navier slip boundary conditions prescribed on permeable boundaries, and study the vanishing viscosity limit. We prove that solutions of the Navier-Stokes equations converge to solutions of the Euler equations satisfying the same Navier slip boundary condition on the inflow region of the boundary. The convergence is strong in Sobolev's spaces $% W^1_p, \;\;p>2$, which correspond to the spaces of the data.
Original languageUnknown
Pages (from-to)731-750
JournalJournal Of Nonlinear Science
Volume23
Issue number5
DOIs
Publication statusPublished - 1 Jan 2013

Cite this